# SDR UIEA2023060900628

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 109,482 hours, 17,361 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Bolt
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MEASURING OF THE ELECTRICAL BONDING RESISTAMCE OF AC OVERRIDE PUMP LH, AC OVERRIDE PUMP RH AND APU DC FUEL PUMP ARE OUT OF LIMITS.( BOLTS AND O-RINGS WERE REPLACED AND MEASURED THE ELECTRICAL BONDING RESISTENCE OF AC OVERRIDE PUMP LH AND AC OVERRIDE PUMP RH AFTER IAW AMM 28-22-05-404-078-002 REV 139 APR 22 2023. PUMP  /  RH 0.32 MILLIHOMS, PUMP LH 0.23 MILLIOHMS, BONDING METER S/N DC005829 - 19DEC 23. MEASURE THE ELECTRICAL BONDING RESISTENCE OF APU DC FUEL PUM 0.05 MILLIOHMS OK IAW AMM 28-25-01-404-029 REV 139  /  APR 22 2023 BONDING METER S/N DC 005040 - 08NOV23 )
